# SDR IPXA2021021965842

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 87,412 hours, 18,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: AWE7304149
- Part serial: 9145399
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A L1 DOOR FWD GUT BAR VIEWPORT WINDOW ASSY BROKEN OFF.  REMOVED AND REPLACED FWD ENTRANCE LOWER DOOR RETAINER ASSY PER AMM 70 50 02 OK FOR FLT.  ON PN AWE7304-149 SN 01602697 OFF PN AWE 7304 149 SN 9145399 52-11-14-01 ITEM 145K.
